Posted by CaffeinePoet on May 20, 2012, at 21:07:22
In reply to SSRI Poop Out + Med-induced Mania, posted by Bryn B. on May 20, 2012, at 17:14:02
first of all, congratulations for getting off of the benzos! they are tough.
How bad of a depression are you talking? I have been there recently. I am trying to keep a regular schedule, sleep well, and exercise. Are you managing any of that? Or are you having more serious dark thoughts?
For poop-out, in terms of medication I have heard of MD's adding Wellbutrin or Buspar to undo poop-out. I am not familiar with their profiles re: mania.
For how you're doing in general -- it might sound odd, but I wonder if you might actually have some kind of nutritional deficiency. Did you make any recent changes to your diet, ie, go vegetarian, go low carb, or any of that?
Do you have access to a doctor, and would they be open in testing you for the most obvious vitamin deficiencies? A lot of North Americans are deficient in Vitamin D, for example. B12 and Iron deficiencies come to mind to. And I myself found that I sprung to life by adding magnesium daily, many of use are deficient.